# SDR UALA2012021300864

- Difficulty date: February 13, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,033 hours, 22,567 cycles
- Engine: Iae V2527A5
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: D5598250220003
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV, OTBD ELEV ACTUATOR, OTBD BUSHING AT ELEV ATTACH POINT - INNER FACE GOUGED APPROX 75 PERCENT OF CIRCUMFERENCE. MARKED.  CARD SHOULD READ INBD ELEV ACTUATOR, OTBD BUSHING AT ELEV ATTACH POINT.  REMOVED BUSHING.  BUSHING IDENTIFIED AS 110-3448.  REPLACED BUSHING.
